Skip to content
Same-day shipping9% off: code GIG9
BooksBajar
Cover of Mathematical Inequalities by B. G. Pachpatte – Mathematics Reference

Mathematical Inequalities by B. G. Pachpatte – Mathematics Reference

Volume 67

by B. G. Pachpatte

‎ Elsevier Science Ltd · 2005

₹4,933

Free delivery. Nothing extra to pay at checkout.

  • Delivery in 3–5 days to any serviceable pincode in India, with tracking.
  • Cash on delivery. Pay when the parcel reaches you.
  • 15-day returns.
  • Express shipping. Same-day dispatch (Monday to Saturday), delivered all over India in 3–5 days.

Offer

Use code GIG9 at checkout and pay ₹4,489 for this book (save ₹444).

9% off every book, up to ₹500 off per order.

About this book

Mathematical Inequalities by B. G. Pachpatte – Mathematics Reference: Volume 67 by B. G.The book is part of the North-Holland mathematical library series.

The book deals with Inequalities (Mathematics).

Book details

ISBN-13
9780444517951
ISBN-10
0444517952
Author
B. G. Pachpatte
Publisher
‎ Elsevier Science Ltd
Published
2005
Series
North-Holland mathematical library
Edition
‎ 1st
Pages
591
Language
English
Condition
New
Subject
Maths